MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; ELBOW, PROSTHESIS

ZIMMER BIOMET, INC. EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; ELBOW, PROSTHESIS
Catalog Number 32810504302
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2023 -03328.D10: interchangeable humeral assembly for cemented use only small cat: 32810502506, lot: unknown.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text: product not returned.
 
Event or Problem Description
It was reported that the patient was revised due to fractured and disassociated implant.The bearing and hinge were removed and replaced.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.The reported event is not confirmed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY
Common Device Name
ELBOW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18226255
Report Number0001822565-2023-03327
Device Sequence Number17709448
Product Code JDC
UDI-Device Identifier00889024274105
UDI-Public(01)00889024274105(17)160930(10)61848781
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number32810504302
Device Lot Number61848781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale